# SDR CA090724004

- Difficulty date: July 23, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Propjt 200A
- Aircraft time: 1,149 hours
- Engine: Pwc PW306A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 7101771050
- Condition: Failed
- Location: Lt Engine
- Part time: 1,150 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON CLIMB OUT AT APPROX 18,000 FEET, ACFT ROUTED ON EICAS THE PILOTS REPORTED THAT THE LT ENG FIRE DETECTOR INDICATED FAILED.  PILOTS REPORTED THAT CHECK LIST HAD BEEN COMPLETED AND AS A PRECAUTIONARY MEASURE PROCEEDED TO SHUTDOWN ENG IN FLIGHT.  ACFT WAS RE-ROUTED AND DECLARED AN EMERGENCY.  TOWER REPORTED THAT NO FLAME OR SMOKE COULD BE SEEN FROM THE LT ENG.  ACFT LANDED WITHOUT ANY OCCURRENCE.  MX WAS CALLED TO INVESTIGATE AND FOUND THE FIRE LOOP IN ZONE 2 HAD FAILED.  ZONE 2 FIRE LOOP WAS REPLACED AND CARRIED OUT FUNCTION CHECK ON SYS SERVICEABLE.  WERE INFORMED OF THE FAILURE. PROBABLE CAUSE FOR  FAILURE WAS IMPROPER CLAMPING AT THE END OF THE LOOP.  NEW LOOP INSTALLED HAD THE LAST CLAMP, CLAMPED AT .250 INCHES FROM THE END OF THE LOOP WHICH LIMITS FREQUENCY VIBRATION.  ACFT WAS GROUND RUN AND FUNCTION CHECK CARRIED OUT ON THE FIRE LOOP AND ALL SYS OPERATED SERVICEABLE.  ACFT WAS RELEASED FOR RETURN TO SERVICE.
